# SDR C2XA02CL093

- Difficulty date: April 8, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 8152915
- Part serial: 0669
- Condition: Inoperative
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4141 THE CREW REPORTED A SMOKE SMELL WHEN IN ICE CONDITIONS AND WHEN THE ICE TEST WAS DONE.  MAINTENANCE INSPECTED AND REPLACED NR 2 PACK SETDOWN SWITCH.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
